RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 3, Issue 2  


Research Papers
$p$-absolutely summing operators and some of their applications
B. M. Makarov
1
A finiteness bound for the singular spectrum in a selfadjoint Friedrichs model
E. M. Dyn'kin, S. N. Naboko, S. I. Yakovlev
77
Cohomological characteristics of real projective hypersurfaces
I. O. Kalinin
91
On the spectrum of an operator pencil generated by the Neumann problem in a cone
V. A. Kozlov, V. G. Maz'ya
111
Quasiclassical asymptotics of the spectrum for lower states of an anharmonic oscillator
J. Cohen, S. Yu. Slavyanov
132
Uniform Hölder estimates for generalized solutions of quasilinear parabolic equations that admit double degeneration
A. V. Ivanov
139
Twisted function algebras on a compact quantum group and their representations
S. Z. Levendorskii
180
On the properties of embedding operators of some classes of analytic functions
O. G. Parfenov
199
On the total algebraic multiplicity of the spectrum in the right half-plane for a class of quadratic operator pencils
V. N. Pyvovarchyk
223
Generalized Douglas algebras
V. A. Tolokonnikov
231

Book Reviews
Y. Meyer. “Ondelettes et opérateurs”. Hermann, Paris, 1990, vol. I–III
P.-G. Lemarié
253
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019